RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 3/4, Pages 406–411 (Mi jmag504)  

Eigenfunction completeness for a third-order ordinary differential bundle of operators

V. S. Rykhlov

Department of Mechanics and Mathematics, Saratov State University, 83, Astrakhanskaya Str., 410026, Saratov, Russia

Abstract: In the paper one-fold eigenfunction completeness and two-fold eigenfunction incopleteness with infinite defect are proved for a non-normal third-order ordinary differential bundle of operators with non-separated two-boundary conditions.

Full text: PDF file (672 kB)
Full text: http:/.../abstract.php?uid=m03-0406e

Bibliographic databases:
Received: 22.05.1996
Language:

Citation: V. S. Rykhlov, “Eigenfunction completeness for a third-order ordinary differential bundle of operators”, Mat. Fiz. Anal. Geom., 3:3/4 (1996), 406–411

Citation in format AMSBIB
\Bibitem{Ryk96}
\by V.~S.~Rykhlov
\paper Eigenfunction completeness for a third-order ordinary differential bundle of operators
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 3/4
\pages 406--411
\mathnet{http://mi.mathnet.ru/jmag504}
\zmath{https://zbmath.org/?q=an:0901.34082}


Linking options:
  • http://mi.mathnet.ru/eng/jmag504
  • http://mi.mathnet.ru/eng/jmag/v3/i3/p406

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020